How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 47124
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now

I have some Photosensitivity Reactions. Some patch red on my

This answer was rated:

I have some Photosensitivity Reactions. Some patch red on my body after took some medication and go to the sun
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: i want know how I can treat that
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: August
Customer: replied 13 days ago.
File attached (S75TP26)

Dear Customer: Greetings, this is Dr. Basu, experienced Medical Specialist and former attending physician of Harvard Medical School. I am double board-certified with many years of experience. I did review your inquiry and I am hoping to give you at least some high quality
guidance here. Please ignore any call requests as they are automated responses by the website and not sent by the experts! TEXTING would be fine.
Please give me some time to review your concerns. Please be patient with me as I am on and off the computer so responses can be delayed at times, but I will be glad to help.

Thanks for pic.

These are indeed photodermatitis or sensitivity related reaction.

You need to avoid any further sun exposure for 2 weeks.

You can apply topical steroid.

Over the counter Hydrocortisone 1% ointment (Cortizone 10) can be tried meanwhile 3 times daily for 10 days.

Please use Petrolatum jelly twice daily to prevent dryness.

Customer: replied 13 days ago.
I went to the sun in augustjust after the treatment and I don’t plan Togo to the sun soon
Customer: replied 13 days ago.
Can you make me prescription ?

Ok sounds good.

Please try above --will work

Customer: replied 13 days ago.
Customer: replied 13 days ago.
Thanks you so much

welcome

Dr Basu and other Dermatology Specialists are ready to help you